# SDR AALA20090730TUL01

- Difficulty date: July 17, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,719 hours, 16,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN AFT CARGO TIE DOWN TRACK.  INSTALLED NEW TIE DOWN TRACK.
